# SDR AALA20071941

- Difficulty date: October 15, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N616AA
- Make and model: Boeing 757223
- Aircraft serial: 24524
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Malfunctioned
- Location: Anti Skid Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK INFLIGHT T592/15OCT MIA TO LGA - AIRCRAFT DIVERTED TO JFK DUE TO ANTI-SKID EICAS MESSAGE.  LANDED JFK WITHOUT INCIDENT.  REPLACED ANTI-SKID TRANSDUCER ON NUMBER FIVE BRAKE.  NO FURTHER INCIDENTS SINCE TRANSDUCER REPLACED. SYSTEM GROUND CHECKED NORMAL OPERATION.
